Numerical Methods for Solving Linear Least Squares Problems.
Numerische Mathematik, Tome 7 (1965), pp. 206-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1965__7_131653,
author = {G. GOLUB},
title = {Numerical {Methods} for {Solving} {Linear} {Least} {Squares} {Problems.}},
journal = {Numerische Mathematik},
pages = {206--216},
year = {1965},
volume = {7},
zbl = {0142.11502},
url = {http://geodesic.mathdoc.fr/item/NUMA_1965__7_131653/}
}
G. GOLUB. Numerical Methods for Solving Linear Least Squares Problems.. Numerische Mathematik, Tome 7 (1965), pp. 206-216. http://geodesic.mathdoc.fr/item/NUMA_1965__7_131653/